Ibuprofen+Paracetamol

Alaxan Capsule Fr

Price Per Piece

₱8.10

Dosage Form

Capsule

Sold by

20 capsules

Contents/Formulation

Each capsule contains ibuprofen 200mg and paracetamol 325mg

Indication

Faster relief of mild to moderately severe pain of musculoskeletal origin eg, muscle pain, arthritis, rhematism, sprain, strain, bursitis, tendonitis, backache, stiff neck, tension headache, dysmenorrhea, toothache, pain after tooth extraction & minor surgical operations. Reduction of fever.

Stocks Available:

6880 left

From the Same Brand

These are products from the same collection.

Stay Connected

Sign up for our email newsletter

Get the latest promos and discounts from your personal online pharmacy.

No more waiting

We offer same day delivery


Free

Shipping for orders above P1,500


₱99

For orders below P1,500


Free

Shipping for orders above P1,500


₱99

For orders below P1,500